MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5 CONSOLE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 48-20-00
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that during procedure speed of a cp5 console dropped to 1000 rpm, which is the minimum threshold with no alarm showing.Speed was then tried to be increased, however there was no response from the cp5 control panel.System was rebooted and the issue was still present.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the cp5 console.The incident occurred in houston, texas.Through follow-up communication livanova learned that pressure threshold was set to zero by the customer.Therefore, when the pressure went below zero it would start to ramp down the rpm and not alarm.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Additional information has been requested and it has been revealed that the cp5 acts as per expectation and no alarm was requested based on additional information confirmed by the field service engineer, the event has been re-evaluated as not reportable event as the device acts as expected.

Brand Name
CP5 CONSOLE
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18281758
Report Number9611109-2023-00624
Device Sequence Number6189923
Product Code DWA
UDI-Device Identifier04033817903123
UDI-Public(01)04033817903123(11)220331
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48-20-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown